my sister went to dentist today for an abcess and the gave her vicidine well really hydrocodone and she really feels sick its been an hour seen she has took it and the pain did go away for that hour but now its back and she feels dizzy, nauseas, left arm is numb and hurting a little bit and heart feels funny. is this a bad side affect? should she go to the hospital? shes really tired and even scared to fall asleep. what should she do. she has only took 1 pill n i think it was 500mg.

Leave Comment

Comments

  • Dr.Ritz

    Dr.Ritz 01 - July - 2010, at 19:45 PM

  • If she is feeling nausea and dizziness then she should consult her dentist and get it changed. Other wise it is quite safe. As per the pain due to abcess , it will take some time for the meds to have the effect. Dentist must have given some antibiotus also for the infection and it takes around 2 to 3 days for the antibiotics to be effeective. You can talk to th dentist . For more info on abcessed tooth you can visit the fllowing link on our web site.....http://www.identalhub.com/article_understanding-abscessed-tooth-204.aspxwww.identalhub.com/article_understanding-abscessed-tooth-204.aspx

Free Dental Consultation